# SDR REXA2024103101329

- Difficulty date: November 30, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R SPLICE AT F.S. 477 CIRC. JOINT IS CORRODED.     REMOVED AND INSTALLED NEW FS 477 STGR 21R SPLICE P/N SH670-33252-1,IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
